# SDR AWXA200601911

- Difficulty date: November 3, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 58,578 hours, 40,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69353656
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-17 CHECK - MAIN CABIN SUPPORT WEB ANGLE CRACKED, BS 500D - BS 520, BL "0".  REPLACED MAIN CABIN SUPPORT WEB ANGLE, BS 500D - BS 520,  BL "0" IAW B737-300 SRM 51-40-02.
